Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does weight loss happen with AKT4 treatment?

Hello sir, I m 27 years old now, I d been attached by bone tb last year. I d been using AKT 6 for more than 8 months. At that time my weight was 63 kgs, after TB treatment now my weight is 85 kgs. Is this a side effect of AKT4? There is no food change before TB and after TB.
Wed, 27 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

TB is a wasting disease.One is likely to gain weight on starting AKT,as appetite increases.This also shows that AKT is working.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 19 years old and 137 pounds and I want to loose about 10 pounds. I workout a few times a week but nothing and j really want to try weight loss hydroxide drink but I m scared because of my anxiety. What will happen if I do? Will I get sick or what will happen with my anxiety/ with anxiety pills?

doctor1 MD

sir,i am anu.(22years).but my weight is still 40 .i dont know what is the problem?but i eat good.if going to doctors they give syrup but no improvement.in sidha they told your liver function is not good.i met many doctors like this.everyone told different different problems.even i had taken full body check up.they told that no problem in your body.because of this weight loss any problems will happen in future?what i do to come out from this weight loss?

doctor1 MD

I started taking Phentermine two weeks ago for weight loss. My doctor prescribed the pills for me. I took a half tablet for about 4 days and then I began to take a full tablet. After one week of taking the full tablet, I noticed that the finger nails and the tips of my fingers were purple - like I had been coloring Easter Eggs. It was not from anything that I had touched, the purple coloring was in my skin. It was color that was bleeding thru the cracks in my skin ---- is the best way that I can put it. It was just a bit.... but very noticable. Then, the next day... my right hand did the same thing to me. I noticed it when I woke up. Once in the shower, I was shaving under my arms and I noticed that I had HUGE black and blue looking spots under both of my arm pits. Both arm pits looked like I was beat up - but under my arm pits. The purplish coloring was not a bruise tho. It didn t hurt, it wasnt swollen up, it wasnt blotchy. I just appeared. As the day progressed, the same type of black and blue blotch appeared on my left lower arm too, but on the underside part of my lower arm. Nothing appeared on the top of my arm or shoulder or my back or my chest. Only on the under arm area and the under side of my right forearm. That was on Monday. Today is Wednesday, and the huge blotches are almost gone now. The only thing that I had changed in my routine and eating habits was that I was taking these diet pills. They are white with blue specks on them. Someone told me I may be allergic to the blue dye in the pill.... but it was huge patches under both of my under arm areas. Looking exactly like black and blue marks. What could this have been?? I felt good, I felt no pain. I went to work as usual and I actually have had so much energy being on these pills that I was going to ride my bicycle to work on Monday. But when I saw the huge blotches under my arms, I decided not to exercise because I was very alarmed at what was happening to me.